# SDR ASAA2023062243918

- Difficulty date: June 22, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 45,744 hours, 16,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM POWER SUPPLY (M1673) FIALED OPERATIONAL TEST. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LISHT SYSTEM POWER SUPPLY (M1673) PERFORMED. OPERATIONAL TEST. OPS TEST GOOD IAW B737-NG AMM 33-51-06-960-806.
